MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VERSAONE REUSABLE POSITIONING TROCAR SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN LP LLC NORTH HAVEN VERSAONE REUSABLE POSITIONING TROCAR SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number RSEAL
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.Post market vigilance (pmv) led a photographic evaluation of one device.A visual inspection of the returned photo noted a small tear in the circular seal.A review of the device history record indicates this product was released meeting all medtronic quality release specifications at the time of manufacture.Based on the evidence available the reported condition of seal damaged was confirmed.The root cause of the observed condition was determined to be due to unintended use error.Replication of the cut in the circular seal may occur when mishandled during clinical application.Ifu states: "use special care when introducing or removing sharp-edged or sharp-angled endoscopic instruments to minimize the potential of inadvertent damage to the seal".If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, following lab evaluation, a slight tear was found at the proximal seal of the port.There was no damage observed at the beginning of the evaluation when the packaging of the port was first opened.There was no patient involvement.

Brand Name
VERSAONE REUSABLE POSITIONING TROCAR SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key11858085
Report Number1219930-2021-02006
Device Sequence Number3142629
Product Code GCJ
UDI-Device Identifier20884521785813
UDI-Public20884521785813
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K201805
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberRSEAL
Device Catalogue NumberRSEAL
Device Lot NumberN0L0167UY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1